# SDR HALA2020042200095

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 28,396 hours, 66,524 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

OPEN - ENGINE 1 SYSTEM FAIL, UNABLE TAKEOFF POWER. // ACCOMPLISHED BOROSCOPE, FOUND VSV RING AND SUSPECTED CORROSION CAUSING VSV RING TO BIND. REPLACEMENT OF ENGINE IN WORK.
